MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Tamponade (2226); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 09/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that cardiac perforation, pericardial effusion and cardiac tamponade occurred.The patient underwent a concomitant pulse field ablation (pfa) and a left atrial appendage (laa) closure procedure.The physician gained venous access and proceeded with the concomitant procedure.The ablation procedure was successfully completed.A watchman access system (was) and a 31mm watchman flx pro laa closure device & delivery system (wds) were selected to be used.The physician positioned the was in the laa of the patient and then inserted the wds.The closure device was deployed in the patient but was proximal so the closure device was recaptured.The closure device was redeployed and positioned in the laa when it was noted that the device had perforated the laa.Angiogram imaging confirmed the perforation.The closure device was recaptured and redeployed in an ideal position.Transesophageal echocardiogram (tee) imaging showed a large pericardial effusion with cardiac tamponade.The physician performed a pericardiocentesis and drained the effusion, but the effusion did not dissipate.The patient underwent open heart surgery to repair the perforation.There were no other complications that were reported to have occurred as a result of this event.The patient is expected to make a full recovery.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50857637
Report Number2124215-2026-50481
Device Sequence Number10053741
Product Code NGV
UDI-Device Identifier00191506004613
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635WU60310
Device Catalogue NumberM635WU60310
Device Lot Number0039552900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/22/2026
Date Device Manufactured06/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age82 YR
Patient SexMale